MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 32MM HEAD +5MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 32MM HEAD +5MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Model Number 85-3842
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374); No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has fallen a few times and is a multiple dislocator.Pulling the liner and going to a constrained liner with a head exchange.No complaints or problems with our implants.Doi: (b)(6) 2004; dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10102768
Report Number1818910-2020-12859
Device Sequence Number3082467
Product Code KWY
UDI-Device Identifier10603295207634
UDI-Public10603295207634
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-3842
Device Catalogue Number853842
Device Lot Number1045069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR NEUT 32IDX58OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81